# SDR AALA202408270712

- Difficulty date: July 11, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 61,158 hours, 38,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: P17977
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION INTERNAL STRUCTURE SUPPORT CHANNEL IN BULK CARGO COMPARTMENT BETWEEN FR 59 AND FR 60, BETWEEN S42L AND S43L. REPLACED CHANNEL PER SRM 51-42-11.
